# SDR SCNA20230227086

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 32348
- Aircraft time: 64,977 hours, 38,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 756538:  DOOR 1R GIRT BASKET IS VERY LOOSE.   RESOLUTION:  ADJ GIRT BAR RETAINER CLIP REF AMM 25-66-01.
